Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 44, NWS Marquette, MI
NWS Marquette, MI issued this small craft advisory at Apr 29, 2021, 10:09 AM EDT. It took effect at Apr 29, 2021, 3:00 PM EDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2021, 10:09 AM EDT (14:09 UTC)
- In effect from
- Apr 29, 2021, 3:00 PM EDT
- Expired
- May 1, 2021, 12:00 AM EDT
- In force
- 33 hr
- Issued by
- NWS Marquette, MI
The text
As transmitted.
825 WHUS73 KMQT 291409 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1009 AM EDT Thu Apr 29 2021 LMZ221-248-250-292215- /O.NEW.KMQT.SC.Y.0044.210429T2300Z-210430T1800Z/ Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 1009 AM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 2 PM EDT FRIDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Green Bay North of line from Cedar River MI to Rock Island Passage, Seul Choix Point to Point Detour MI and 5NM East of a line from Fairport MI to Rock Island Passage. * WHEN...From 7 PM this evening to 2 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ244-245-292215- /O.NEW.KMQT.SC.Y.0044.210429T1900Z-210430T1200Z/ Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- 1009 AM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM EDT FRIDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 4 ft expected. * WHERE...Eagle River to Manitou Island MI and Manitou Island to Point Isabelle MI. * WHEN...From 3 PM this afternoon to 8 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ248-249-292215- /O.NEW.KMQT.SC.Y.0044.210429T2000Z-210430T1800Z/ Huron Islands to Marquette MI-Marquette to Munising MI- 1009 AM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM EDT FRIDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 5 ft expected. * WHERE...Huron Islands to Marquette MI and Marquette to Munising MI. * WHEN...From 4 PM this afternoon to 2 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ250-251-292215- /O.NEW.KMQT.SC.Y.0044.210429T2200Z-210501T0100Z/ Munising to Grand Marais MI-Grand Marais to Whitefish Point MI- 1009 AM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 PM EDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft expected. * WHERE...Munising to Grand Marais MI and Grand Marais to Whitefish Point MI. * WHEN...From 6 PM this evening to 9 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
471 WHUS73 KMQT 292010 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 410 PM EDT Thu Apr 29 2021 LMZ221-248-250-300415- /O.CON.KMQT.SC.Y.0044.210429T2300Z-210430T1800Z/ Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 410 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY... * WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt expected. * WHERE...5NM East of a line from Fairport MI to Rock Island Passage, Seul Choix Point to Point Detour MI and Green Bay North of line from Cedar River MI to Rock Island Passage. * WHEN...Until 2 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ244-245-300415- /O.CON.KMQT.SC.Y.0044.000000T0000Z-210430T1200Z/ Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- 410 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * WHAT...Northwest winds 5 to 15 kt and waves 2 to 4 ft occurring. * WHERE...Manitou Island to Point Isabelle MI and Eagle River to Manitou Island MI. * WHEN...Until 8 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ248-249-300415- /O.CON.KMQT.SC.Y.0044.000000T0000Z-210430T1800Z/ Huron Islands to Marquette MI-Marquette to Munising MI- 410 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY... * WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt and waves 2 to 5 ft occurring. * WHERE...Huron Islands to Marquette MI and Marquette to Munising MI. * WHEN...Until 2 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ250-251-300415- /O.CON.KMQT.SC.Y.0044.210429T2200Z-210501T0100Z/ Munising to Grand Marais MI-Grand Marais to Whitefish Point MI- 410 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT FRIDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft expected. * WHERE...Munising to Grand Marais MI and Grand Marais to Whitefish Point MI. * WHEN...Until 9 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JSS
752 WHUS73 KMQT 300206 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1006 PM EDT Thu Apr 29 2021 LSZ250-251-301015- /O.EXT.KMQT.SC.Y.0044.000000T0000Z-210501T0400Z/ Munising to Grand Marais MI-Grand Marais to Whitefish Point MI- 1006 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT FRIDAY NIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft occurring. * WHERE...Munising to Grand Marais MI and Grand Marais to Whitefish Point MI. * WHEN...Until midnight EDT Friday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ221-248-250-301015- /O.CON.KMQT.SC.Y.0044.000000T0000Z-210430T1800Z/ Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 1006 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 30 kt occurring. * WHERE...5NM East of a line from Fairport MI to Rock Island Passage, Seul Choix Point to Point Detour MI and Green Bay North of line from Cedar River MI to Rock Island Passage. * WHEN...Until 2 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ244-245-301015- /O.CON.KMQT.SC.Y.0044.000000T0000Z-210430T1200Z/ Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- 1006 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... * WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt and waves 2 to 5 ft occurring. * WHERE...Manitou Island to Point Isabelle MI and Eagle River to Manitou Island MI. * WHEN...Until 8 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ248-249-301015- /O.CON.KMQT.SC.Y.0044.000000T0000Z-210430T1800Z/ Huron Islands to Marquette MI-Marquette to Munising MI- 1006 PM EDT Thu Apr 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT FRIDAY... * WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt and waves 2 to 5 ft occurring. * WHERE...Huron Islands to Marquette MI and Marquette to Munising MI. * WHEN...Until 2 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JSS
031 WHUS73 KMQT 300751 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 351 AM EDT Fri Apr 30 2021 LMZ221-248-250-300900- /O.CAN.KMQT.SC.Y.0044.000000T0000Z-210430T1800Z/ Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 351 AM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... The small craft advisory has been cancelled. $$ LSZ244-245-300900- /O.CAN.KMQT.SC.Y.0044.000000T0000Z-210430T1200Z/ Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- 351 AM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... The small craft advisory has been cancelled. $$ LSZ248-249-301600- /O.CON.KMQT.SC.Y.0044.000000T0000Z-210430T1800Z/ Huron Islands to Marquette MI-Marquette to Munising MI- 351 AM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Northwest winds 10 to 15 kt and waves 3 to 5 ft occurring. * WHERE...Marquette to Munising MI and Huron Islands to Marquette MI. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ250-251-301600- /O.CON.KMQT.SC.Y.0044.000000T0000Z-210501T0400Z/ Munising to Grand Marais MI-Grand Marais to Whitefish Point MI- 351 AM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft occurring. * WHERE...Munising to Grand Marais MI and Grand Marais to Whitefish Point MI. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 07
639 WHUS73 KMQT 301405 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 1005 AM EDT Fri Apr 30 2021 LSZ248-249-301800- /O.CON.KMQT.SC.Y.0044.000000T0000Z-210430T1800Z/ Huron Islands to Marquette MI-Marquette to Munising MI- 1005 AM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Northwest winds around 15 kt and waves 2 to 5 ft occurring. * WHERE...Marquette to Munising MI and Huron Islands to Marquette MI. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ250-251-302215- /O.CON.KMQT.SC.Y.0044.000000T0000Z-210501T0400Z/ Munising to Grand Marais MI-Grand Marais to Whitefish Point MI- 1005 AM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft occurring. * WHERE...Munising to Grand Marais MI and Grand Marais to Whitefish Point MI. * WHEN...Until midnight EDT tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ BW
986 WHUS73 KMQT 302057 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 457 PM EDT Fri Apr 30 2021 LSZ250-251-010500- /O.CON.KMQT.SC.Y.0044.000000T0000Z-210501T0400Z/ /O.NEW.KMQT.SC.Y.0045.210501T1200Z-210501T1800Z/ Munising to Grand Marais MI-Grand Marais to Whitefish Point MI- 457 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 2 PM EDT SATURDAY... * WHAT...For the first Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft occurring. For the second Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Munising to Grand Marais MI and Grand Marais to Whitefish Point MI. * WHEN...For the first Small Craft Advisory, until midnight EDT tonight. For the second Small Craft Advisory, from 8 AM to 2 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ248-250-010500- /O.NEW.KMQT.SC.Y.0045.210501T1200Z-210502T0600Z/ Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 457 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 2 AM EDT SUNDAY... * WHAT...South winds 15 to 25 kt with a few gale force gusts up to 35 kt possible and waves 5 to 8 ft expected. * WHERE...Seul Choix Point to Point Detour MI and 5NM East of a line from Fairport MI to Rock Island Passage. * WHEN...From 8 AM Saturday to 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ249-010500- /O.NEW.KMQT.SC.Y.0045.210501T1200Z-210501T1800Z/ Marquette to Munising MI- 457 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 2 PM EDT SATURDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Marquette to Munising MI. * WHEN...From 8 AM to 2 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ221-010500- /O.NEW.KMQT.SC.Y.0045.210501T1200Z-210501T2000Z/ Green Bay North of line from Cedar River MI to Rock Island Passage- 457 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 4 PM EDT SATURDAY... * WHAT...South winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Green Bay North of line from Cedar River MI to Rock Island Passage. * WHEN...From 8 AM to 4 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TAP
156 WHUS73 KMQT 010144 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 944 PM EDT Fri Apr 30 2021 LSZ248-010945- /O.EXB.KMQT.SC.Y.0045.210501T1100Z-210501T1600Z/ Huron Islands to Marquette MI- 944 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO NOON EDT SATURDAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Huron Islands to Marquette MI. * WHEN...From 7 AM to noon EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ250-251-010945- /O.CON.KMQT.SC.Y.0044.000000T0000Z-210501T0400Z/ /O.CON.KMQT.SC.Y.0045.210501T1200Z-210501T1800Z/ Munising to Grand Marais MI-Grand Marais to Whitefish Point MI- 944 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM EDT SATURDAY... * WHAT...For the first Small Craft Advisory, waves 3 to 5 ft occurring. For the second Small Craft Advisory, south winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Munising to Grand Marais MI and Grand Marais to Whitefish Point MI. * WHEN...For the first Small Craft Advisory, until midnight EDT tonight. For the second Small Craft Advisory, from 8 AM to 2 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ248-250-010945- /O.CON.KMQT.SC.Y.0045.210501T1200Z-210502T0600Z/ Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 944 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SATURDAY TO 2 AM EDT SUNDAY... * WHAT...South winds 15 to 25 kt with a few gale force gusts up to 35 kt and waves 6 to 9 ft expected. * WHERE...5NM East of a line from Fairport MI to Rock Island Passage and Seul Choix Point to Point Detour MI. * WHEN...From 8 AM Saturday to 2 AM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ249-010945- /O.CON.KMQT.SC.Y.0045.210501T1200Z-210501T1800Z/ Marquette to Munising MI- 944 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM EDT SATURDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Marquette to Munising MI. * WHEN...From 8 AM to 2 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ221-010945- /O.CON.KMQT.SC.Y.0045.210501T1200Z-210501T2000Z/ Green Bay North of line from Cedar River MI to Rock Island Passage- 944 PM EDT Fri Apr 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM EDT SATURDAY... * WHAT...South winds 15 to 25 kt with gusts up to 30 kt and waves 2 to 5 ft expected. * WHERE...Green Bay North of line from Cedar River MI to Rock Island Passage. * WHEN...From 8 AM to 4 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TAP
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 7:39 AM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Apr 29, 7:39 AM EDT, 2 hours 30 minutes before
Area Forecast Discussion National Weather Service Marquette MI 739 AM EDT Thu Apr 29 2021 .SHORT TERM...(Today and tonight) Issued at 504 AM EDT THU APR 29 2021 Infrared satellite imagery shows widespread clear skies across the west with high clouds just starting to move onshore across our northwestern counties at 4 AM. As a result, temperatures have already dropped a few degrees cooler than forecast with widespread sub-freezing temperatures observed across the interior west. On the other hand, clouds never cleared out along the Lake Michigan shoreline with temperatures still hovering in the mid 40s there. A weak cold front/shortwave trough are tracking across northern MN early this morning that is expected to pass through our CWA during peak diurnal heating. The timing of this shortwave suggests at least a slight chance of thunderstorms, mainly for Menominee and Delta Counties where hi-res model guidance depicts up to 300-600 J/kg SBCAPE. A report or two of graupel is not out of the question, but the possibility is remote. Elsewhere, the cold front is expected to result in a line of showers that move quickly from west-to-east. Shower coverage is expected to be scattered across the west and more isolated across the east where timing of the fropa will be less favorable. Gusty northwest winds develop behind the cold front as a northern stream shortwave dives southeast across our CWA with a reinforcing shot of cold air advection. Eastern counties will be particularly breezy early on Friday morning with northwest winds off the lake possibly gusting to 30 knots. The post-frontal air mass is much drier allowing for widespread sunshine on Friday that increases mixing depth and will likely prolong gusty conditions into the afternoon. .LONG TERM...(Friday through Wednesday) Issued at 327 AM EDT THU APR 29 2021 Models suggest that a gradually progressive pattern will prevail with troughing through the north central CONUS and Upper Great Lakes region shifting east by the end of the week. A transition toward milder zonal flow is then expected through the weekend before another weak trough moves in from the west for early next week. Below average temps on Friday will trend to above normal readings this weekend before dipping slightly below average for early next week. Beginning Friday, colder and blustery nw winds of 20 to 30 knots will continue behind Thursday's cold frontal passage especially over the east half and highest near the Lake Superior shore. Model fcst 850 mb temps of -7C to maybe -8C won't be cold enough to generate lake effect pcpn but it will keep temps chilly with blo normal highs in the 40s north and east and in the lower 50s over the south and west under a confluent flow aloft and clear skies. Friday night and Saturday, models still indicate a shortwave and associated warm front moving through the area with an area of light rain spreading across the cwa late Fri night into Sat. Given the dryness of the antecedent airmass and fairly limited moisture transport ahead of system not expecting much pcpn. Rainfall amounts will likely be less than .10 inch for most locations. Partial clearing from the west in the afternoon and deep mixing through 800 mb of 10C or higher temps aloft should yield max temps in the lower to possibly mid 70s over the interior west while southwest flow off Lake Mi and more persistent cloud cover through the day will result in cooler readings east...in the lower to mid 50s. As sfc trough/ frontal boundary sags south of the area late Sat, models depict Sat night as mostly dry across the area. Sun-Sun night, model confidence remains low for this time frame. The GFS remains the most aggressive of operational models with transport of Gulf moisture northward across frontal boundary over southern WI, and it also fcsts the strongest 700 mb fgen response north of the boundary from upper divergence in the right entrance region of a 130 kt upper jet max over eastern Ontario/southern Quebec. As a result, the GFS develops convection north of the frontal boundary into mainly the southern half of Upper Mi late Sunday into Sun evening with as much as 1-2 inches of rainfall at some locations. Meanwhile, the 00Z ECMWF and Canadian solutions indicate a weaker fgen response north of the boundary while pushing it farther south and east during the day on Sunday. This shunts the best moisture for showers into southern/central WI and Lower MI while keeping Upper Mi mostly dry. My hunch is the GFS is still too aggressive with Gulf moisture return, and my inclination is to lean toward a drier fcst of the ECMWF and Canadian. Needless to say this will be the key period for monitoring model trends in the extended. 00Z models seem to be trending in better agreement for Monday into Wednesday showing a weak mid-upper level trough digging into the Upper Great Lakes as cooler Canadian high pressure gradually builds in at the sfc. The net result will be drier conditions with temps trending to near or slightly blo normal. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 738 AM EDT THU APR 29 2021 The primary forecast challenge today is honing the timing of a cold front and associated showers moving through today. IR satellite shows high clouds moving over IWD/CMX this morning while radar and surface observations indicate the cold front just passed through Duluth. This cold front is expected to result in a brief period of -RA showers and IFR cigs at IWD and CMX today while SAW drops to MVFR. Gusty northwest winds are expected behind the cold front, especially at CMX. && .MARINE...(For the 4 AM Lake Superior forecast issuance) Issued at 504 AM EDT THU APR 29 2021 Winds below 20 knots are expected to continue until Thursday afternoon as a weak high moves over the area. On Thursday, a cold front moves over the lake resulting in NW gale force gusts up to 35 knots across eastern Lake Superior from late Thursday afternoon through Friday morning. Expect winds to drop back down to 20 knots or less by Friday evening, but winds increase to around 20 knots across the eastern lake on Saturday morning as a warm front moves through. Winds decrease below 20 knots again Saturday afternoon. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...EK LONG TERM...Voss AVIATION...EK MARINE...EK
Hazardous weather outlook, Apr 29, 3:43 AM EDT, 6 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 343 AM EDT Thu Apr 29 2021 MIZ001>007-009>014-084-085-301100- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 343 AM EDT Thu Apr 29 2021 /243 AM CDT Thu Apr 29 2021/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Today and Tonight There is a slight chance of thunderstorms over far south central Upper Michigan this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LSZ162-240>251-263>267-301100- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 343 AM EDT Thu Apr 29 2021 /243 AM CDT Thu Apr 29 2021/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Today and Tonight A few northwest gale force gusts to 35 knots are possible tonight over eastern Lake Superior. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A few northwest gale force gusts to 35 knots are possible early Friday over eastern Lake Superior. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-301100- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 343 AM EDT Thu Apr 29 2021 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Today and Tonight There is a slight chance of thunderstorms this afternoon, mainly over the Bay of Green Bay. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. Voss
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.